Abstract

In this paper we investigate the small time behavior of solutions of the Zakai equation. We derive a wave equation-like stochastic partial differential equation which is related to the Zakai equation. We are able to solve this equation for sufficiently smooth signals, and (approximately) transform these into solutions of the Zakai equation. We construct a Hadamardtype expansion for solutions of this partial differential equation and show how this expansion is related to a small time expansion of solutions of the Zakai equation.

Original languageEnglish (US)
Pages (from-to)283-303
Number of pages21
JournalMathematical Systems Theory
Volume20
Issue number1
DOIs
StatePublished - Dec 1 1987

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics(all)
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On the small time behavior of the nonlinear estimation problem for finite bandwidth signals'. Together they form a unique fingerprint.

  • Cite this